×

zbMATH — the first resource for mathematics

On generalized semicontinuity-preserving multifunctions. (English) Zbl 0613.90083
The parametric mathematical programming problem of finding an optimal y for the objective function \(f: X\times Y\to {\mathbb{R}}\) subject to the restriction \(y\in F(x)\) (with \(F: X\to Y\) a given multifunction) is considered and the continuity of its optimal value \(v(x)=\sup \{f(x,y)\); \(y\in F(x)\}\) is studied. For this purpose a generalized concept of ”semicontinuity” for multifunctions is introduced and used for giving ”stability criteria” for v.
Reviewer: D.Butnariu

MSC:
90C31 Sensitivity, stability, parametric optimization
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERGE C.: Topological Spaces. Oliver and Boyd, Edingburgh, 1963. · Zbl 0114.38602
[2] BRUTEANU C., TEVY I.: On some continuity notions. Rev. Roum. Math. Pures et Appl, 18, 1973, 121-135. · Zbl 0254.26004
[3] DANTZING G. B., FOLKMAN L., SHAPIRO N.: On the continuity of the minimum set of continuous functions. J. Math. Anal. Appl. 17, 1967, 519-548. · Zbl 0153.49201
[4] DOLECKI S., ROLEWICZ S.: A characterization of semicontinuity-preserving multifunctions. J. Math. Anal. Appl. 65, 1978, 26-31, · Zbl 0427.54009
[5] HOGAN W. W.: Point to set maps in mathematical programming. SIAM Review 15, 1973, 561-603. · Zbl 0256.90042
[6] NATHER O.: Some questions of quasicontinuity related to mathematical programming. Acta Math. Univ. Comen. to appear. · Zbl 0618.90083
[7] PENOT J. P., THERA M.: Semi-continuous mappings in general topology. Arch. Math. 38, 1982, 158-166. · Zbl 0465.54019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.